# SDR 96ZZZX4050

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N620TQ
- Make and model: Cessna 421B
- Aircraft serial: 421B0919
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Wrong Part
- Location: Cabin
- Part time: 2,533 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, FOUND A FORWARD FACING SEAT INSTALLED IN AN AFT FACING SEAT POSITION.  THERE IS A STRUCTURAL DIFFERENCE BETWEEN AN AFT FACING AND A FORWARD FACING SEAT.  AD 78-13-05 AND MEB 78-17 REFERENCE THIS, HOWEVER, AD 78-13-05, IS A ONE-TIME ONLY AD.  SUBMITTER STATED THIS SHOULD BE MADE A RECURRING AD TO APPLY WHENEVER SEATS ARE REMOVED.  THIS AD APPLIES TO VARIOUS TWIN ENGINE CESSNA.
